# SDR SWIA201231613

- Difficulty date: August 23, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 25,918 hours, 21,858 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING, OVERHEAD LIGHTING, AND SIDEWALL LIGHTING IS INTERMITTENT.  (FLT 5512)  ADJUSTED WIRES FOR AFT FLOOR EMERGENCY LIGHTING.
